# SDR SWAA2024013035892

- Difficulty date: December 28, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT ACB BS787+4 RBL19 WL157.<[01] REMOVED AND REPLACED WEB INTERCOSTAL P/N 146A8123-22 LOT. 1551095-1. LOCATE BS.787 - 794 RBL 19 WL 158 PER SRM 51-40-02. DWG# 1468123; DWG# 146A8120. AND REINSTALLED FOR FOM FASTENERS AND INTERCOSTAL WEB LOCATED BETWEEN BS 787 - 794 RBL 25 WL 158 PER SRM 51-40-02.DWG# 146A8320.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE. JOB COMPLETE.
